Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My SO's shots

Posted by on Apr. 1, 2010 at 12:03 AM
  • 2 Replies

My SO has M.S. and he gets shots in his Tummy and bottom cheeks every other day... Like Monday and Wednesday he gets in his tummy on either other said of his belly bottom and Friday and Sunday in his bottom cheeks one side each night and back and forth... well He gave himself his shot tonight and he has this Injector pen which "shoots" the Meds from the needle into him went off and the NEEDLE BENT INSIDE HIS TUMMY!!!! Like totally sideways and when he tried to pull it out it was like stuck... He had to lift straight up and out... Im guessing because he has so much scar tissue from this shots that its starting to cause problems... and Like when I give him his shots in his bottom it takes FOREVER and sometimes the meds won't inject.... Im just afraid that because he is having issue they will switch him back to his Once a week shot that has to go into his muscle which HURTS and makes him have "flu like" symptoms for 2 days!!!! This sucks SOOO bad... Hopefully the Doc can give him so new places to give it in!!!!

Sorry I just wanted to Vent!!

Im a B/G shipper.... ASK ME WHY??

by on Apr. 1, 2010 at 12:03 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
3earthangels
by on Apr. 1, 2010 at 12:06 AM

Are they subcutaneous shots? What's the name of the medication?

indianamom1985
by Gold Member on Apr. 1, 2010 at 12:08 AM

Yep... and it is called Betaseron. I know he can have it in his hip but he doesn't have any "hips" and it would hit bone!!

Quoting 3earthangels:

Are they subcutaneous shots? What's the name of the medication?


Im a B/G shipper.... ASK ME WHY??

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)